# SDR JGVR20251113002

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE UPPER INBOARD WING SKINS LOCATED ALONG AND UNDER THE DRAG ANGLES (FUSELAGE TO WING FARING ATTACH STRUCTURE), REMOVED THE DRAG ANGLES, BLENDED CORROSION, REPORTED FOR REPAIR DISPOSITION. REPLACED BLENDED FASTENERS AS REQUIRED, CLEANED TREATED AND PRIMED AREAS FOUND ACCEPTABLE. REPLACED THE RH WING UPPER INBOARD TRAILING EDGE BONDED SKIN AND INSTALLED NEW BONDED SKIN TEXTRON P/N 6922681-70.
